# SDR DL72S001437

- Difficulty date: July 29, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- Aircraft time: 57,858 hours, 43,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6518420763
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LOWER CORNER OF THE L1 DOOR CUTOUT WAS FOUND WITH A 3 INCH CRACK IN THE SKIN AND BEAR STRAP.  THE CRACK WAS ROUTED OUT OF THE SKIN AND BEAR STRAP AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER PER ER/A 378019-14, REV A.
